MathSciNet Relay Station
MathSciNet bibliographic data
MR1660313 (2000b:57021) 57M50 (57N10)
Dunfield, Nathan M. Examples of non-trivial roots of unity at ideal points of hyperbolic $3$-manifolds. Topology 38 (1999), no. 2, 457–465.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement